# SDR SWIA202163786

- Difficulty date: October 17, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 37,344 hours, 26,739 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS & SKIN DISTORTED AT L/H SKIN SIDE  P/N SH670-31151-9 BETWEEN FS 364 & FS 394  & STR 17LH STR 18LH IN AFT SILL ATTACHING ZONE     (C-CHECK RO 1/13/2022)    PERFORMED A REPAIR ON LEFT HAND OUTER SKIN AT FUSELAGE STATION FS364 UP TO FS394 BETWEEN STRINGER  STGR17L AND STGR18L PER MHIRJ REO 670-53-21-2170 REV. -- DATED:2021-11-01 NO DISCREPANCIES OR DEFECTS NOTED.  / PLEASE REFER TO CONTINUATION CARD FOR DISPOSITION AND CORRECTIVE ACTION. / NOTE: PLEASE REFENCE CAMP # 23531501 ITEM 14 FOR PRESSURIZATION CHECK. NO FUTHER ACTION REQUIRED.
